# SDR ASOA2012122102715

- Difficulty date: December 10, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,334 hours, 22,159 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605.00 FRAME SECTOR HAS CORRODED FRAME FLANGE FWD AND AFT SIDE BETWEEN STRINGERS 27L AND 26L.  CORROSION IS OUT OF LIMITS IAW SRM 53-61-15- AND 53-00-00 T/R 53-27, FIG 102, SHEET 2.   REPAIRED IAW REO 601R-53-61-4737.
